MathSciNet Relay Station
MathSciNet bibliographic data
MR3270589 17B37 (16G20 17B67)
Baumann, Pierre; Kamnitzer, Joel; Tingley, Peter Affine Mirković-Vilonen polytopes. Publ. Math. Inst. Hautes Études Sci. 120 (2014), 113–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement